Alert archive / Wisconsin / River Flood Warnings in 2022
River Flood Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Mar 24, 2022, 7:53 AM CDT for Wood County, Wisconsin. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2022, 7:53 AM CDT (12:53 UTC)
- Expired
- Mar 26, 2022, 3:18 PM CDT
- In force
- 55 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wood County, WI
The radar
The La Crosse radar (KARX), 132 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River below Biron Dam (BIRW3).
- Action stage
- 1015 ft
- Minor stage
- 1017 ft
- Moderate stage
- 1020 ft
- Major stage
- 1022 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
737 WGUS43 KGRB 241253 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Green Bay WI 753 AM CDT Thu Mar 24 2022 ...The National Weather Service in Green Bay WI has issued a Flood Warning for the following rivers in Wisconsin... Wisconsin River below Biron Reservoir affecting Wood County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/grb The next statement will be issued this evening at 1000 PM CDT. && WIC141-250300- /O.NEW.KGRB.FL.W.0004.220324T1253Z-000000T0000Z/ /BIRW3.1.RS.220324T0944Z.220324T1210Z.000000T0000Z.UU/ 753 AM CDT Thu Mar 24 2022 ...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Wisconsin River below Biron Reservoir. * WHEN...From this morning until further notice. * IMPACTS...At 1017.0 feet, Widespread wooded lowland flooding. Water approaches a few homes on South Biron Drive in Biron. * ADDITIONAL DETAILS... - At 7:10 AM CDT Thursday the stage was 1017.4 feet. - Forecast...No forecast is available for this location. - Flood stage is 1017.0 feet. - http://www.weather.gov/safety/flood && LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973 $$ Hykin
6 follow-up statements
622
WGUS83 KGRB 250221
FLSGRB
Flood Statement
National Weather Service Green Bay WI
921 PM CDT Thu Mar 24 2022
...The Flood Warning is extended for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Oconto River above Oconto affecting Oconto County.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Biron Reservoir affecting Wood County.
Peshtigo River near Porterfield affecting Marinette County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1030 PM CDT.
&&
WIC083-250330-
/O.CAN.KGRB.FL.W.0001.000000T0000Z-220325T0221Z/
/OCTW3.1.RS.220323T2203Z.220324T0530Z.220324T2200Z.UU/
921 PM CDT Thu Mar 24 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Oconto River above Oconto.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 8.9 feet.
- Forecast...The river will continue to slowly fall tonight,
but remain above bankfull.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC141-251500-
/O.EXT.KGRB.FL.W.0003.000000T0000Z-220325T2119Z/
/BBCW3.U.RS.220324T0545Z.220324T2300Z.220325T0319Z.NO/
921 PM CDT Thu Mar 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Yellow River at Babcock.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 12.0 feet, Flooding is confined mainly to
agricultural...wooded lowland and marshes.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Thursday was 12.3 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 4.2 feet Thursday
evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC141-251500-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T0010Z.000000T0000Z.UU/
921 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Biron Reservoir.
* WHEN...Until further notice.
* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is
occurring along the river. About a half-foot of water surrounds a
few homes on South Biron Drive in Biron. Water may be over
portions of Reddin Road. Water may also be approaching parts of
Highway 66 or County Road P due to Stoney Brook Creek backing up.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Thursday the stage was 1018.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Thursday was 1018.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1017.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
WIC075-251500-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
921 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Peshtigo River near Porterfield.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there
is widespread flooding of wooded lowland.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Thursday was 12.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
Kallas028
WGUS83 KGRB 250242
FLSGRB
Flood Statement
National Weather Service Green Bay WI
942 PM CDT Thu Mar 24 2022
...The Flood Warning is extended for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Biron Reservoir affecting Wood County.
Peshtigo River near Porterfield affecting Marinette County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 1000 AM CDT.
&&
WIC141-251500-
/O.EXT.KGRB.FL.W.0003.000000T0000Z-220325T2141Z/
/BBCW3.U.RS.220324T0545Z.220324T2300Z.220325T0341Z.NO/
942 PM CDT Thu Mar 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Yellow River at Babcock.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 12.0 feet, Flooding is confined mainly to
agricultural...wooded lowland and marshes.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Thursday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Thursday was 12.3 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 4.2 feet Thursday
evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC141-251500-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.N.RS.220324T0944Z.220325T0010Z.000000T0000Z.UU/
942 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Biron Reservoir.
* WHEN...Until further notice.
* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is
occurring along the river. About a half-foot of water surrounds a
few homes on South Biron Drive in Biron. Water may be over
portions of Reddin Road. Water may also be approaching parts of
Highway 66 or County Road P due to Stoney Brook Creek backing up.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Thursday the stage was 1018.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Thursday was 1018.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1017.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
WIC075-251500-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.N.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
942 PM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Peshtigo River near Porterfield.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there
is widespread flooding of wooded lowland.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Thursday was 12.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
Kallas115 WGUS83 KGRB 251521 FLSGRB Flood Statement National Weather Service Green Bay WI 1021 AM CDT Fri Mar 25 2022 ...The Flood Warning continues for the following rivers in Wisconsin... Wisconsin River below Biron Reservoir affecting Wood County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/grb The next statement will be issued late tonight at 130 AM CDT. && WIC141-260630- /O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/ /BIRW3.U.RS.220324T0944Z.220325T0910Z.000000T0000Z.UU/ 1021 AM CDT Fri Mar 25 2022 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Wisconsin River below Biron Reservoir. * WHEN...Until further notice. * IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is occurring along the river. About a half-foot of water surrounds a few homes on South Biron Drive in Biron. Water may be over portions of Reddin Road. Water may also be approaching parts of Highway 66 or County Road P due to Stoney Brook Creek backing up. * ADDITIONAL DETAILS... - At 10:10 AM CDT Friday the stage was 1018.7 feet. - Forecast...No forecast is available for this location. - Flood stage is 1017.0 feet. - http://www.weather.gov/safety/flood && LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973 $$ SAC
842
WGUS83 KGRB 260155
FLSGRB
Flood Statement
National Weather Service Green Bay WI
855 PM CDT Fri Mar 25 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Biron Reservoir affecting Wood County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday afternoon at 1200 PM CDT.
&&
WIC141-261700-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T1810Z.000000T0000Z.UU/
855 PM CDT Fri Mar 25 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Biron Reservoir.
* WHEN...Until further notice.
* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is
occurring along the river. About a half-foot of water surrounds a
few homes on South Biron Drive in Biron. Water may be over
portions of Reddin Road. Water may also be approaching parts of
Highway 66 or County Road P due to Stoney Brook Creek backing up.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Friday the stage was 1018.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Friday was 1018.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1017.0 feet.
- Flood History...This crest compares to a previous crest of
1017.7 feet on 04/13/2014.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
KLJ373
WGUS83 KGRB 261659
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1159 AM CDT Sat Mar 26 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Biron Reservoir affecting Wood County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 300 AM CDT.
&&
WIC141-270800-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T1810Z.000000T0000Z.UU/
1159 AM CDT Sat Mar 26 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Biron Reservoir.
* WHEN...Until further notice.
* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is
occurring along the river. About a half-foot of water surrounds a
few homes on South Biron Drive in Biron. Water may be over
portions of Reddin Road. Water may also be approaching parts of
Highway 66 or County Road P due to Stoney Brook Creek backing up.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Friday the stage was 1018.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Friday was 1018.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1017.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
Uhlmann165 WGUS83 KGRB 262018 FLSGRB Flood Statement National Weather Service Green Bay WI 318 PM CDT Sat Mar 26 2022 ...The Flood Warning is cancelled for the following rivers in Wisconsin... Wisconsin River below Biron Reservoir affecting Wood County. WIC141-262130- /O.CAN.KGRB.FL.W.0004.000000T0000Z-220326T2018Z/ /BIRW3.U.RS.220324T0944Z.220325T1810Z.220326T1632Z.UU/ 318 PM CDT Sat Mar 26 2022 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Wisconsin River below Biron Reservoir. * ADDITIONAL DETAILS... - At 1:10 PM CDT Saturday the stage was 1016.7 feet. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973 $$ KLJ
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 24, 6:53 AM CDT, 1 hour earlier.
Area forecast discussion, Mar 24, 6:53 AM CDT, 1 hour before
Area Forecast Discussion National Weather Service Green Bay WI 653 AM CDT Thu Mar 24 2022 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Friday Issued at 331 AM CDT Thu Mar 24 2022 The main concerns in the short-term portion of the forecast will be the lingering slippery roads across portions of the Northwoods this morning along with the potential for heavier bursts of snow/rain Friday. Today: As vertically stacked low continues to depart from the area to the east this morning, wrap-around moisture will linger throughout the day. The better forcing mechanisms and the deepest moisture will shift well east of the area by early afternoon, leading to an overcast day. Perhaps some light drizzle/rain showers could linger across east-central and far northeast Wisconsin early in the day as remnant shortwave sags south through the area; however, a steady diminishing trend is expected through mid to late morning. Otherwise, temperatures will likely rebound a bit with high temperatures expected to warm into the upper 30s to around 40 degrees. Tonight: The aforementioned system and features are expected to depart as a brief shot of drier slides through the area. This should allow skies to clear from west to east. The clearing skies will allow temperatures to drop into the upper teens to low 20s, where snow cover is still on the ground. Elsewhere, lows will drop into the upper 20s to around 30. Friday: The next low pressure system is expected to slide across Ontario throughout the day. Aloft, an upper-level trough/low is expected to dive southeast into Wisconsin by mid to early afternoon. Some snow squall potential does exist, especially through roughly mid to late morning across portions of central and north-central Wisconsin. Those locations would be most favored as this is when the frontal boundary is passing through the area, temperatures favor mainly snow and 0-3km lapse rates begin to steepen (around 6.5C/km) with the approaching intense shortwave. There are some missing pieces to create a greater probability of occurrence such as the lack of a fairly strong rise/fall pressure couplet, the lack of a true Arctic cold front (sudden temp drop after passage) and moisture only briefly brushes into the DGZ (not quite to the preferred -15C isotherm). The missing pieces and the fact that some of the favorable criteria are displaced, leads to a bit less confidence and has kept us from increasing overall messaging with this update. Farther east, temperatures are expected to warm into the low 40s by late morning into the afternoon as the aforementioned features approach, leading to even less confidence of significant impacts across east-central and far northeast Wisconsin. Another possibility that may occur over those locations is graupel mixed with the rain showers as instability increases (although mid-level lapse rates aren't overly impressive). Overall precipitation amounts are expected to be around 0.05 to 0.10 inches with fairly low snow ratios where snow occurs. This would lead to minor snow accumulations of around a few tenths of an inch across central and north-central with little to no snow elsewhere. High temperatures are expected to range from the mid 30s to low 40s, warmest east. .LONG TERM...Friday Night Through Wednesday Issued at 331 AM CDT Thu Mar 24 2022 Closed upper low at 500mb will gradually move east of the area Friday night. A cold northwest flow aloft will continue this weekend into early next week before the next 500mb trough swings across the area during the middle of next week. For Friday night, the upper level disturbance and closed low upper low will move east of the area. Gusty northwest winds will continue through the night, with some of the strongest winds expected during the late evening and overnight hours. The snow shower activity should begin to wane and then end during the evening for most locations. The air is cold enough at 850mb to support the chance of lake effect snow showers across the far north from late Friday night into Sunday. There is a stark difference in guidance values for highs on Saturday. Leaned toward the colder met guidance across the north where there will be snow cover and closer to the core of the cold air, while taking a blend of the colder MET and warmer MAV guidance where there is no snow cover. It will be cold Saturday night with lows in the single digits above zero north to the teens south. Well below normal temperatures continue Sunday with highs in the 20s north and lower to middle 30s south. Temperatures return closer to normal on Monday with highs in the 30s to around 40. Low confidence in precipitation chances late Monday night. There is increasing confidence that a system will impact the area Tuesday afternoon into Wednesday, bringing more rain and snow to the area. It is too early to determine snowfall amounts. Temperatures by the middle of next week should be fairly close to normal. && .AVIATION...for 12Z TAF Issuance Issued at 652 AM CDT Thu Mar 24 2022 IFR conditions are expected to gradually improve this afternoon into this evening as the sprawling low pressure system shifts off to the east of the area. As drier air arrives tonight, expect clearing skies along with much better flying conditions. The next upper-level disturbance will bring increasing clouds Friday, with a chance of snow squalls in the afternoon and evening producing brief IFR conditions. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Eckberg AVIATION.......Cooley
Hazardous weather outlook, Mar 24, 3:57 AM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 357 AM CDT Thu Mar 24 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 357 AM CDT Thu Mar 24 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Spotty light freezing drizzle or light snow showers will linger through early this morning. Untreated roads, bridges, and overpasses may become snow and ice covered in parts of north central, central and far northeast Wisconsin, so motorists should use caution. Flows will be elevated on area rivers as runoff from recent rain and snowmelt flows through the drainage basins, leading to above bankfull conditions. A few rivers have levels have already increased to minor flood stage. Some ice jamming may also occur as the increased flows lift and break up any remaining river ice. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The continued runoff into area rivers will lead to bankfull or minor flood stage on several rivers into the weekend. Some ice jamming may occur as the increased flows lift and break up any remaining river ice. Brief heavier snow showers or snow squalls are possible on Friday afternoon and evening which could lead to short, but sudden, road impacts due to quick reductions in visibility and slippery conditions. .SPOTTER INFORMATION STATEMENT... Spotters are urged to forward any reports of freezing rain to the National Weather Service in Green Bay this morning. LMZ521-522-541>543-250900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 357 AM CDT Thu Mar 24 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A few northwest gale force gusts are possible Friday night into Saturday morning. Cooley/Eckberg
In the hours before
Special weather statement, Mar 24, 6:49 AM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Green Bay WI 649 AM CDT Thu Mar 24 2022 WIZ005-010>013-018>021-030-031-073-241330- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano- Southern Marinette County- 649 AM CDT Thu Mar 24 2022 ...LIGHT FREEZING RAIN AND SNOW THAT FELL THROUGH EARLY THIS MORNING MAY RESULT IN SLIPPERY TRAVEL FOR THE MORNING COMMUTE... Light freezing rain and light snow that fell overnight into the early morning may lead to slippery travel for the morning commute. Untreated roads, bridges and overpasses may be slippery through mid morning before temperature warm above freezing. If traveling this morning, please allow extra time to reach your destination and be prepared for sudden changes in road conditions. Cooley
Local storm report, Mar 24, 7:39 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
739 AM CDT THU MAR 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM SNOW 1 SSE HAZELHURST 45.78N 89.70W
03/24/2022 M4.6 INCH ONEIDA WI PUBLIC
LOST TONS OF WHITE PINE BRANCHES ON 3/23 AND
OVERNIGHT DUE TO THE PINE NEEDLES BEING
LOADED WITH ICE AND WATER.
&&
HYKINSpecial weather statement, Mar 24, 7:46 AM CDT, 7 minutes before
Special Weather Statement National Weather Service Green Bay WI 746 AM CDT Thu Mar 24 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241500- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 746 AM CDT Thu Mar 24 2022 ...SLIPPERY SPOTS ON ROADS FOR THE MORNING COMMUTE... Temperatures near the freezing mark and scattered light freezing rain and snow have caused roads to become slippery in spots this morning. Untreated roads, bridges and overpasses may be ice covered until temperatures warm above freezing mid-morning. The worst conditions are expected over north central and far northeast Wisconsin, where temperatures are the coldest. Morning commuters should allow extra time to reach their destination, and be prepared for sudden changes in road conditions. Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:50 PM CDT | River Flood Warning | GRB | Oconto | 3 days |
| Mar 23, 9:47 PM CDT | River Flood Warning | GRB | Marinette | 47 hr |
| Mar 24, 1:47 AM CDT | River Flood Warning | GRB | Wood | 27 hr |
| Mar 24, 2:50 PM CDT | Small Craft Advisory | GRB | 70 hr |
Nearby
River Flood Warnings in Wisconsin, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.